# SDR SWAA2022031445811

- Difficulty date: August 8, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 23,115 hours, 10,006 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB UPPER FWD SLIDING SEAL CRACKED / R7R LH HORIZ STAB UPPER FWD SLIDING SEAL IAW AMM 53-31-31INSP 43511
